# SDR VNAA2016030600010

- Difficulty date: March 6, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,490 hours, 28,196 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Electronic Unit
- Part number: 4480000601
- Part serial: 00094
- Condition: Failed
- Location: Nlg Steering
- Part time: 27,160 hours, 26,987 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RECEIVING A NOSE WHEEL STEERING INOPERATIVE MESSAGE AT FL200. THEY DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R THE NOSE WHEEL STEERING ELECTRONIC CONTROL UNIT AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
